# SDR UIEA2016062700498

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7400 · Ignition System
- Part: Plug
- Condition: Corroded
- Location: Ignition Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1, NR 2 PLUGS ON THE IGNITION BOX ARE CORRODED.  ENGINE NR 1, NR 2 PLUGS ON THE IGNITION BOX WERE CLEANED OF CORROSION IAW SWPM 20-60-01.
